|Each 5 ml syrup contains:
- Dextromethorphan HBr 10 mg
- Pseudoephedrine HCL 30 mg
- Guaifenesin 100 mg
|TUSSI-FREE is well produced to treat cough accompanied upper and lower respiratory tracts infections, it contains, dextromethorphan HBr which has central antitussive effect, pseudoephedrine HCL Which has decongestant and bronchial dilator effect, guaifenesin which has the expectorant effect.|
|Cough and congestion accompanied upper and respiratory tracts infections, flu, allergic cough.|
|Hypersensitivity to any component, severe hypertension or cardiovascular disease, nursing mother.|
|Warnings and precautions|
|Diabetes, hypertension, prostate hypertrophy, asthma, chronic cough cases, chronic bronchitis, cough accompanied with heavy secretions, hyperthyroidism, elderly, glaucoma, GI or urinary obstruction, pregnancy.
If cough continues for more than 7 days or get worsen, or accompanied with fever or rash seek medical advise.
|Hypertensive crisis with B blockers, MAOI’s antagonist anti-Hypertensive drug.
This product should not be concomitantly administered with narcotic, analgesic, sedative, alcohol, central nervous system depressant.
|DOSAGE & ADMINISTRATION|
|Adults: Take two tablespoonfuls every 6 hours or as directed by doctor.
Children 12 years of age and older: Take two tablespoonfuls every 6 hours or as directed by doctor.
for children under 12 years of age: To be used as directed by physician only.
|Glass bottle 125 ml.|